advertisement
Question
Posted by: Amber | 2007/04/12

Absent Period

Hi. i am usually regiular every month but i have missed a period. i have done a home pregnancy test as instrusted 3 to 5 days after the missed period and the results are negative. what could be the problem? i had taken a multivitamin (herbology for women) this past month and also had taken tablets for cellulite. the only other medication i had taken was for inflamation (only while i had shoulder pain due to inflamed muscles). could this have had an effect and delayed my period? or could i be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The medication should not have delayed your period. Possible causes are stress, cyst or thyroid problems. If this is the first time it has happened, wait and see what happens next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement